# SDR FDEA202203150695

- Difficulty date: March 15, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T DOOR AFT EDGE PANEL SUPPORT FRAME CRACK ABOUT0.2". REPLACED THE PLATE BENT WITH NEW ONE I.A.W A300-600F SRM 51-72-10-001, PAGE2
